# SDR SWIA20240606

- Difficulty date: June 6, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #1 FLOOR MOUNTING FITTING LOCATED FWD OUTBOARD HAS CORROSION.   (C-CHECK RO 7/17/2024)    REMOVED AND REPLACED GALLEY #1 FLOOR MOUNTING FITTING LOCATED FWD OUTBOARD WITH NEW REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG #SH670-32120 REV. D. COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
